# SDR USAA2009072491905

- Difficulty date: July 22, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 33,728 hours, 12,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2006
- Condition: Low Pressure
- Location: R2 Door
- Part time: 33,735 hours, 12,864 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 75 - SEA - EMERGENCY EGRESS SYSTEM - R2 DOOR ASSIST BOTTLE ACCUMULATOR PRESSURE LOW.  MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE ACCUMULATOR.
